epasen

Terrible Week

7 posts in this topic

I don't know where to start, but I feel like this week has been too much for me. I just can't understand all this right now.

 

First of all, weather has been terrible, grey, dark, raining 24/7, no sunlight, cold, chilly.. Well I guess I just need to cope with Raynaud's in the middle of all of this but I can tell you, it's not always so pleasent.

Last weekend I had a cold, which made pain on my shoulder blades terrible. Now cold is gone, but the pain's still here, and it has spread to my left side too, and lower back. Nice.

I'm having soooo much stress that it's impossible to explain. I need to get good grades in school, I have a lot of homework in physics, gravitation and rotation, which is just something that I don't understand. We're going to have a performance with one of my dance-groups today, and we needed to hurry a lot to make it work, and because it's my koreography, I really want to make it well. My mother is away for 2 weeks, so we need to do all of her work too in the house. So luxuries like sleeping properly are basicly out of the question.

My meds.. Well oxiklorine (plaquenil) is causing anxioty, depression, and it's making me totally confused and really grumpy.

A year ago my bestfriend stopped talking to me, for a good reason I think, and I totally understand him. But now I'm thinking it constantly, and it's bothering me a lot. Few days ago, we started talking again, and yesterday we worked some things out. But I also heard, that he's parents are getting a divorce, and that shocked me alot. I'm feeling really bad because of my friend now too.

And on top of this all, we had this terrible tragedy in our safe small country on wednesday. Anything like this has NEVER happened in Finland before. This one 18-year-old boy shooted 8 people in his school, and himself. His idols were those guys in Columbine, Hitler etc. I can't believe this can happen here, to people of my own age, and it wasn't even too far away from our school, within 100 kilometers from my own school.

 

I just can't understand why these things happen at all? This has probably been the worst week of my life. It's really nice that I can share my problems with you. Thanks, Emmi

Share this post


Link to post
Share on other sites

Hi, Sweetie. Aw, I can't imagine how all this must be pressing down on you, but I promise it will get better. I'm sorry your parents aren't there right now to give you a big hug. Are you keeping in touch by phone? I smiled when I read about your schoolwork - it seems that you would have to have a grasp on gravitation and rotation to excel at dancing! :) Virtual hugs to you, Emmi.


Warm wishes,

Jefa

 

Carrie Maddoux

(Retired)ISN Sclero Forums Support Specialist

(Retired)ISN Sclero Forums UK Chat Host

International Scleroderma Network (ISN)

Share this post


Link to post
Share on other sites

Dearest Emmi,

((((((((((((((((((((((((((HUGS)))))))))))))))))))))))))))))))))0

Hoping that this has been the worst week of your life and things only get better from here. Try to find little pockets of time for yourself to just take a deep breathe and get a moment or two of peace.

 

My thoughts and hugs are with you,


Janey Willis

ISN Support Specialist

(Retired) ISN Assistant Webmaster

(Retired) ISN News Director

(Retired) ISN Technical Writer for Training Manuals

International Scleroderma Network (ISN)

Share this post


Link to post
Share on other sites

Hi Emmi,

 

I am so sorry you are going through such a rough time right now. I thought about you when I heard about the shootings on the news so I am very glad to see you post.

 

It seems when it rains it pours doesn't it? Things will look brighter soon. You are a strong young woman and I now you will get through it all.

 

Try some nice long warm baths for your shoulders.

 

Love,

Barefut


Take care,

Barefut

 

Serena Justis

ISN Blogger

International Scleroderma Network (ISN)

Share this post


Link to post
Share on other sites

Dear Emmi:

 

Hi, I'm Peggy and I am new to this forum. I am so sorry to hear about your week! I can't imagine with all that you have on your plate and to have to fight this disease besides must be so hard. Just use that Finnish spirit and keep the fight. Just so you know, I am half Finn! My maiden name is Knuttila and my grandpa was from Finland.

 

I am so sorry about your school shooting. When I heard about it on the news and heard how this has never happened in Finland it made me sad. I have two grown kids and I used to coach high school volleyball so knowing how hard it is to grow up with all the pressures that come with it can be so very hard.

 

Please stay strong and do what makes you really happy even if for a small part of the day, whether it's a quiet walk or a nice quiet bath. Please know that there are people who care who haven't even met you personally but still care!

 

Stay strong and please I hope you have a great weekend and it will get better.

 

Talk to you again soon.

 

Peggy

Share this post


Link to post
Share on other sites

Hi Emmi ,

 

As a Mom, I just want to reach out and give you a reassuring hug.

I am sorry the Plaquenil is causing additional problems for you. As

for the school shootings, we have had way too many here in the USA.

It is soooooooooo depressing to read about such cases......why???

Hugs to you, Emmie, and I hope things turn for the better.

 

Take care, Everyone.

Margaret

Share this post


Link to post
Share on other sites

Emmi,

 

First of all let me congratulate handling scleroderma, school, and dancing, etc.

Do not get stressed out in handling all things, rather take pride for it.

You need to lower expectations for yourself. It has become my habit to find something to worry about in each and everything everyday. I had long discussion about it with my psychologist last week. His response was to counter balance every worry with so what?

There are very few things within our control and there is no reason to get stressed out for everything.

 

Also, many of the drugs for autoimmune disease do cause anxiety/depression. I understand you cannot stop medication, but explore medications for depression/anxiety. Please talk to your doctor.

 

Take care, you have your whole life ahead of you.


Kind regards,

 

Kamlesh

 

 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now